Families of polynomials and determining measures
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 9 (1988) no. 2, pp. 193-211.
@article{AFST_1988_5_9_2_193_0,
     author = {Siciak, Jozef},
     title = {Families of polynomials and determining measures},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {193--211},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 9},
     number = {2},
     year = {1988},
     zbl = {0634.31005},
     mrnumber = {1425008},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1988_5_9_2_193_0/}
}
TY  - JOUR
AU  - Siciak, Jozef
TI  - Families of polynomials and determining measures
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1988
DA  - 1988///
SP  - 193
EP  - 211
VL  - Ser. 5, 9
IS  - 2
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - http://www.numdam.org/item/AFST_1988_5_9_2_193_0/
UR  - https://zbmath.org/?q=an%3A0634.31005
UR  - https://www.ams.org/mathscinet-getitem?mr=1425008
LA  - en
ID  - AFST_1988_5_9_2_193_0
ER  - 
%0 Journal Article
%A Siciak, Jozef
%T Families of polynomials and determining measures
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1988
%P 193-211
%V Ser. 5, 9
%N 2
%I Université Paul Sabatier
%C Toulouse
%G en
%F AFST_1988_5_9_2_193_0
Siciak, Jozef. Families of polynomials and determining measures. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 9 (1988) no. 2, pp. 193-211. http://www.numdam.org/item/AFST_1988_5_9_2_193_0/

[1] Bedford (E.) et Taylor (B.A.).-A new capacity for plurisubharmonic functions, Acta Math., t. 49, 1982, p. 1-40. | MR | Zbl

[2] Bedford (E.) et Taylor (B.A.).- Fine topology, Silov boundary and (ddc)n, Journal of Functional Analysis, t. 72, 1987, p. 225-251. | MR | Zbl

[3] Dudley (R.M.) and Randol (B.).- Implications of pointivise bouds on polynomials, Duke Math. J., t. 29(3), 1962, p. 455-458. | MR | Zbl

[4] Bernstein (S.).-Sur l'ordre de la meilleure approximation des fonctions continues, Mémoires de l'Académie Royale de Belgique (2), t. 4, 1914, p. 1-104. | JFM

[5] Leja (F.). - Sur les suites des polynômes bornées presque partout sur la frontière d'un domaine, Math. Ann., t. 108, 1933, p. 517-524. | EuDML | JFM | Zbl

[6] Levenberg (N.).- Monge-Ampère measures associated to extremal plurisubharmonic functions in CN, Trans. Amer. Math. Soc., t. 289 (1), 1985, p. 333-343. | MR | Zbl

[7] Nguyen Thanh Van.- Famille de polynômes ponctuellement bornés, Ann. Pol. Math., t. 31, 1975, p. 83-90. | EuDML | MR | Zbl

[8] Nguyen Thanh Van . - Inégalités de Bernstein-Markov relative à une fonction poids positive. - Séminaire d'Analyse Numérique de Toulouse, 1976-1977.

[9] Nguyen Thanh Van et Zeriahi (A.). - Families des polynômes presque partout bornées, Bull. Sci. Math. 2ème série, t. 107, 1983, p. 81-91. | MR | Zbl

[10] Siciak (J.). - Extremal plurisubharmonic functions in CN , Ann. Pol. Math., t. 39, 1981, p. 175-211. | MR | Zbl

[11] Siciak (J.). - On some inequalities for polynomials, Zesyty Nauk. Univ. Jagiellon, t. 21, 1979, p. 7-10. | MR | Zbl

[12] Siciak (J.).-Extremal plurisubharmonic functions and capacities in CN.-Sophia Kokyuroku in Math.14,Sophia University, Tokio 1982. | Zbl

[13] Siciak (J.). - On logarithmic capacities and pluripolar sets CN. - preprint, 1986.

[14] Ullman (J.L.). - Orthogonal polynomials for general measures I, Proc 1983 Tampa Conf. on Rational Approximation and Interpolation, Springer Lectures Notes in Math., t. 1105, 1985, p. 524-528. | MR | Zbl